A (K)-ring satisfying the ascending chain condition on principal ideals that is not a principal ideal ring

Frohn D (2005)
AMERICAN MATHEMATICAL MONTHLY 112(6): 523-524.

Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
ISSN
PUB-ID

Cite this

Frohn D. A (K)-ring satisfying the ascending chain condition on principal ideals that is not a principal ideal ring. AMERICAN MATHEMATICAL MONTHLY. 2005;112(6):523-524.
Frohn, D. (2005). A (K)-ring satisfying the ascending chain condition on principal ideals that is not a principal ideal ring. AMERICAN MATHEMATICAL MONTHLY, 112(6), 523-524.
Frohn, D. (2005). A (K)-ring satisfying the ascending chain condition on principal ideals that is not a principal ideal ring. AMERICAN MATHEMATICAL MONTHLY 112, 523-524.
Frohn, D., 2005. A (K)-ring satisfying the ascending chain condition on principal ideals that is not a principal ideal ring. AMERICAN MATHEMATICAL MONTHLY, 112(6), p 523-524.
D. Frohn, “A (K)-ring satisfying the ascending chain condition on principal ideals that is not a principal ideal ring”, AMERICAN MATHEMATICAL MONTHLY, vol. 112, 2005, pp. 523-524.
Frohn, D.: A (K)-ring satisfying the ascending chain condition on principal ideals that is not a principal ideal ring. AMERICAN MATHEMATICAL MONTHLY. 112, 523-524 (2005).
Frohn, Daniel. “A (K)-ring satisfying the ascending chain condition on principal ideals that is not a principal ideal ring”. AMERICAN MATHEMATICAL MONTHLY 112.6 (2005): 523-524.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar